Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Persisting numbness and tingling on the knees after a fall. When will these symptoms go away?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
hi i fell on my knee 2 months ago. My knee still has a little pain...but its numb and tingles? and hasnt gone away.....i went for xrays today...results arent in yet.....will the numbness go away on its own? and why is it numb and tingling?
Posted Mon, 21 May 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 52 minutes later
Thanks for posting your query.
The numbness and tingling around the knee is due to a nerve irritation may be due to a local swelling after the injury. It will gradually subside on its own. Taking vitamin B complex and methylcobalamin supplements can hasten the recovery.
In addition to X-rays, investigations like nerve conduction studies will help in the exact diagnosis.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor